# SDR 03FDEA01974

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,310 hours, 27,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0154
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 16 COMPLY WITH EA 8-5740-73852.  WINGS INBD FLAP OUTBD HINGE SUPPORT FITTING TO WING ATTACH HOLES REWORK P/N ARC0154.  COMPLIED WITH EA8-5740-73852.
